# SDR Z5FA123010N111KJ1

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N111KJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0340
- Aircraft time: 354 hours, 293 cycles
- Engine: Wilint FJ443A
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

INBOUND, THE HYD PRESSURE LIGHT ILLUMINATED WHILE USING THE SPEED BRAKES. CREW CONTACTED DISPATCH AND MX ENROUTE.  THEY RETRACTED THE SPEED BRAKES AND PULLED THE CB, LIGHT WENT OUT, THEY DECIDED TO DIVERT, WHERE EMERGENCY EQUIPMENT MET THEM UPON LANDING.  CREW DID NOT DECLARE AN EMERGENCY, HOWEVER TOWER DID BRING OUT THE FIRE EQUIPMENT AS A PRECAUTION.  ON-SITE MX FOUND SPEED BRAKE RETRACT LIMIT MONITOR SWITCH OUT OF ADJUSTMENT, SWITCH WAS ADJUSTED AND GROUND FUNCTIONAL CHECKED, PERFORMED SATISFACTORILY.  A SATISFACTORY OPS CHECK FLIGHT WAS PERFORMED BY CREW AND ACFT WAS RETURNED TO SERVICE.
